Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 11:18 AM EDT for Clinton County, Warren County, Ohio. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 11:18 AM EDT (15:18 UTC)
- Expired
- Mar 15, 2012, 11:48 AM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clinton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 12 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 11:33 AM EDT | HAIL 1 | Clarksville, OH | |
| Mar 15, 11:43 AM EDT | HAIL 0.5 | 2 W Wilmington, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
001
WUUS51 KILN 151518
SVRILN
OHC027-165-151600-
/O.NEW.KILN.SV.W.0011.120315T1518Z-120315T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 AM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLINTON COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL NOON EDT.
* AT 1116 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR MIDDLEBORO...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...
NEW VIENNA...
IN ADDITION...CLARKSVILLE...WESTBORO...MIDLAND...OGDEN...CUBA...
MARTINSVILLE...MORRISVILLE AND BURTONVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 30 AND 37...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3927 8424 3941 8420 3950 8358 3948 8358
3933 8368 3928 8375 3926 8418
TIME...MOT...LOC 1517Z 259DEG 27KT 3936 8398
$$
BINAU3 follow-up statements
229
WWUS51 KILN 151525
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT THU MAR 15 2012
OHC027-165-151600-
/O.CON.KILN.SV.W.0011.000000T0000Z-120315T1600Z/
CLINTON OH-WARREN OH-
1125 AM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHEASTERN WARREN AND SOUTHERN CLINTON COUNTIES...
AT 1120 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR CLARKSVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEW VIENNA AND SABINA.
IN ADDITION...OGDEN...CUBA...MARTINSVILLE...MORRISVILLE...
BURTONVILLE...NEW ANTIOCH...MELVIN AND REESVILLE ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3927 8406 3928 8405 3942 8412 3950 8358
3948 8358 3935 8366 3933 8368 3928 8375
3927 8395 3927 8404 3926 8406 3927 8408
TIME...MOT...LOC 1525Z 259DEG 27KT 3938 8392
$$
BINAU151
WWUS51 KILN 151537
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1137 AM EDT THU MAR 15 2012
OHC027-165-151600-
/O.CON.KILN.SV.W.0011.000000T0000Z-120315T1600Z/
CLINTON OH-WARREN OH-
1137 AM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
EASTERN WARREN AND CENTRAL CLINTON COUNTIES...
AT 1133 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
BURTONVILLE...MOVING EAST AT 30 MPH...AND WILL MOVE THROUGH
WILMINGTON.
A STORM WITH THE POTENTIAL FOR QUARTER SIZED HAIL WAS LOCATED WEST
OF CLARKSVILLE...ALSO MOVING EAST TOWARD CLARKSVILLE AND WILMINGTON.
LOCATIONS IMPACTED INCLUDE...
SABINA.
WILMINGTON.
CLARKSVILLE.
IN ADDITION...NEW ANTIOCH...MELVIN AND REESVILLE ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3936 8366 3934 8369 3932 8375 3932 8393
3932 8400 3942 8412 3950 8358 3948 8358
TIME...MOT...LOC 1536Z 259DEG 27KT 3939 8381
$$
BINAU453
WWUS51 KILN 151548
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 AM EDT THU MAR 15 2012
OHC027-165-151558-
/O.CAN.KILN.SV.W.0011.000000T0000Z-120315T1600Z/
CLINTON OH-WARREN OH-
1148 AM EDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN AND CENTRAL
CLINTON COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
SMALL HAIL TO DIME SIZE...GUSTY WINDS AND HEAVY RAIN ARE ALL LIKELY
AS STORMS CONTINUE TO PASS THROUGH EASTERN WARREN AND MUCH OF
NORTHERN CLINTON COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3936 8366 3934 8369 3932 8375 3932 8393
3932 8400 3942 8412 3950 8358 3948 8358
TIME...MOT...LOC 1548Z 259DEG 27KT 3940 8369
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 5:16 AM EDT, 6 hours 2 minutes earlier.
Area forecast discussion, Mar 15, 5:16 AM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 516 AM EDT THU MAR 15 2012 .SYNOPSIS... A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS TIME AS THESE FEATURES COMBINE WITH AN UNSTABLE AIRMASS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE WEEKEND AND INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A LINE OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE FA WILL CONTINUE TO MOVE TO THE EAST AND OUT OF THE FA OVER THE NEXT HOUR OR SO. SOME SUB SEVERE HAIL HAS BEEN REPORTED WITH THESE STORMS ACROSS THE FA. THERE WILL THEN BE A BRIEF LULL IN THE PRECIPITATION HOWEVER SHOWERS AND ISOLATED THUNDERSTORMS ARE LOCATED OVER WESTERN INDIANA AND EXPECT THIS AND ADDITIONAL THUNDERSTORM ACTIVITY TO MOVE INTO THE AREA DURING THE DAY TODAY. MODELS ARE HAVING A HARD TIME RESOLVING WHERE CONVECTION WILL OCCUR TODAY. THUNDERSTORM ACTIVITY WILL BE SCATTERED IN NATURE TODAY. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL WITH HIGHS IN THE MIDDLE TO UPPER 70S. WENT ON THE WARM SIDE OF GUIDANCE FOR HIGH TEMPERATURES TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... NEBULOUS PATTERN CONTINUES THROUGH THE SHORT TERM TIME FRAME. WEAK DISTURBANCES WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH SUNDAY. SOUTHERLY FLOW WILL KEEP ABOVE NORMAL TEMPERATURES ACROSS THE AREA WITH HIGH TEMPERATURES IN THE 70S EXPECTED EACH DAY. PRECIPITATION WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON AS THE UPPER LEVEL RIDGE BUILDS INTO THE AREA. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... UPPER LEVEL RIDGE WILL ESTABLISH ITSELF ACROSS THE AREA THROUGH THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR THE CONTINUATION OF WELL ABOVE NORMAL TEMPERATURES AND FOR GENERALLY DRY CONDITIONS ACROSS THE FA. HIGH TEMPERATURES EACH DAY WILL BE AT LEAST IN THE 70S WITH A FEW LOCATIONS ACROSS SOUTHERN PORTIONS OF THE FA NEARING THE 80 DEGREE MARK. NORMAL HIGH TEMPERATURES THIS TIME OF YEAR ARE IN THE UPPER 40S TO THE LOWER 50S. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... LINE OF SPOTTY SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE AREA WILL PASS BY THE COLUMBUS TERMINALS WITHIN THE NEXT SEVERAL HOURS. GIVEN THE COVERAGE AND THUS PROBABILITY OF ANY OF THIS IMPACTING THE TERMINALS HAVE OPTED TO USE VCSH IN INITIAL ISSUANCE. SCATTERED TO BROKEN HIGH BASED CUMULUS WILL AFFECT THE AREA THROUGH MUCH OF THE TAF PERIOD. THERE IS THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. BUT WEAK FORCING MEANS THAT CONFIDENCE IS LOW IN COVERAGE/TIMING/LOCATION. THUS HAVE KEPT THE REST OF THE TERMINALS DRY FOR NOW. SOUTH WINDS WILL INCREASE DURING THE DAY WITH SOME GUSTS AROUND 20 KT POSSIBLE. OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THEN AGAIN ON SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...NOVAK AVIATION...
Hazardous weather outlook, Mar 15, 10:48 AM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1048 AM EDT THU MAR 15 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-161500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1048 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA TODAY. MAINLY SMALL HAIL AND LOCALIZED FLOODING WILL BE POSSIBLE FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 15, 10:35 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL SOUTH LEBANON 39.37N 84.21W
03/15/2012 E0.88 INCH WARREN OH LAW ENFORCEMENT
&&
BINAULocal storm report, Mar 15, 10:49 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1049 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM HAIL 5 E CINCINNATI 39.14N 84.41W
03/15/2012 E0.50 INCH HAMILTON OH TRAINED SPOTTER
&&
MIKEGLocal storm report, Mar 15, 10:50 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1050 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL MASON 39.36N 84.31W
03/15/2012 E0.50 INCH WARREN OH TRAINED SPOTTER
&&
MIKEGSpecial weather statement, Mar 15, 10:51 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT THU MAR 15 2012
KYZ093-097>100-OHZ070>073-077>082-088-151545-
LEWIS KY-MASON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-ADAMS OH-
BROWN OH-BUTLER OH-CLINTON OH-HAMILTON OH-PIKE OH-ROSS OH-SCIOTO OH-
WARREN OH-CLERMONT OH-HIGHLAND OH-
1051 AM EDT THU MAR 15 2012
...THUNDERSTORMS WITH HAIL AND HEAVY RAIN MOVING ACROSS SOUTHERN
OHIO AND EXTREME NORTHERN KENTUCKY...
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ARE MOVING ACROSS SOUTHERN
OHIO AND EXTREME NORTHERN KENTUCKY AND WILL CONTINUE TO DO SO
THROUGH NOON.
THE STRONGEST OF THESE STORMS WILL PRODUCE HAIL UP TO THE SIZE OF
PENNIES...AND TORRENTIAL RAINFALL RATES. A QUICK ONE TO TWO INCHES
OF RAIN IS POSSIBLE FOR FOR AREAS ALONG AND NORTH OF THE OHIO RIVER.
THIS MAY LEAD TO LOCALIZED FLOODING...AND RAPID RISES OF SMALL
CREEKS AND STREAMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANDERSON
TOWNSHIP...TERRACE
PARK...MASON...MILFORD...LOVELAND...WITHAMSVILLE...LEBANON...AMELIA..
.BATAVIA...MORROW...FELICITY AND BETHEL.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3860 8420 3889 8423 3901 8431 3905 8442
3912 8445 3909 8464 3957 8456 3920 8277
3896 8280 3894 8275 3886 8276 3886 8268
3875 8266 3867 8276 3860 8274 3859 8275
3858 8283 3875 8291 3872 8303 3854 8311
BINAULocal storm report, Mar 15, 11:06 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL WHITE OAK 39.22N 84.61W
03/15/2012 M1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
MIKEGLocal storm report, Mar 15, 11:09 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HAIL 5 WSW FINNEYTOWN 39.19N 84.59W
03/15/2012 E0.88 INCH HAMILTON OH TRAINED SPOTTER
HAIL COVERING THE GROUND NEAR INTERSECTION OF NORTH BEND
ROAD AND CLOVER LEAF LANE.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:29 AM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Mar 15, 3:45 AM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Mar 15, 4:10 AM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Mar 15, 4:49 AM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 15, 4:55 AM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Mar 15, 5:56 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Mar 15, 7:16 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 59 min |
| Mar 15, 7:30 AM EDT | River Flood Advisory | ILN | Licking | 6 hr |
| Mar 15, 7:34 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Mar 15, 8:07 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 15, 8:49 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Mar 15, 9:11 AM EDT | Special Weather Statement | ILN | Butler, Warren | 64 min |
| Mar 15, 9:23 AM EDT | Special Weather Statement | ILN | Auglaize | 37 min |
| Mar 15, 10:11 AM EDT | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 15, 10:17 AM EDT | Special Weather Statement | ILN | Butler | 28 min |
| Mar 15, 10:18 AM EDT | Severe Thunderstorm Warning | ILN | Warren | 27 min |
| Mar 15, 10:27 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 10:51 AM EDT | Special Weather Statement | ILN | Adams, Brown, Butler, Clermont, Hamilton, Highland and 3 more | 54 min |
| Mar 15, 11:03 AM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 2 hr |
| Mar 15, 11:30 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland, Pike, Ross and 1 more | 3 hr |
| Mar 15, 11:45 AM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 60 min |
| Mar 15, 11:55 AM EDT | Special Weather Statement | ILN | Fayette, Greene, Pickaway | 65 min |
| Mar 15, 11:59 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Ross | 3 hr |
| Mar 15, 12:17 PM EDT | River Flood Advisory | ILN | Licking | 5 hr |
| Mar 15, 1:59 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Mar 15, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 58 min |
| Mar 15, 3:29 PM EDT | Special Weather Statement | ILN | Miami | 46 min |
| Mar 15, 3:49 PM EDT | Special Weather Statement | ILN | Fayette | 41 min |
| Mar 15, 3:51 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Clermont, Hamilton, Highland, Hocking and 3 more | 14 hr |
| Mar 15, 4:18 PM EDT | Special Weather Statement | ILN | Auglaize | 42 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 34 min |
| Mar 15, 4:48 PM EDT | Special Weather Statement | ILN | Shelby | 42 min |
| Mar 15, 4:51 PM EDT | Special Weather Statement | ILN | Hamilton | 69 min |
| Mar 15, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 33 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 38 min |
| Mar 15, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 36 min |
| Mar 15, 5:39 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Mar 15, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 48 min |
| Mar 15, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 45 min |
| Mar 15, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| Mar 15, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 36 min |
| Mar 15, 6:20 PM EDT | Areal Flood Advisory | ILN | Shelby | 115 min |
| Mar 15, 6:22 PM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 6:24 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Preble | 51 min |
| Mar 15, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 33 min |
| Mar 15, 6:29 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 46 min |
| Mar 15, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 32 min |
| Mar 15, 6:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
| Mar 15, 7:15 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Darke, Miami, Montgomery and 1 more | 60 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.